English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Strength and slice rank of forms are generically equal

MPS-Authors

Bik,  Arthur
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

Ventura,  Emanuele
Max Planck Institute for Mathematics in the Sciences, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Ballico, E., Bik, A., Oneto, A., & Ventura, E. (2023). Strength and slice rank of forms are generically equal. Israel journal of mathematics, 254(1), 275-291. doi:10.1007/s11856-022-2397-0.


Cite as: https://hdl.handle.net/21.11116/0000-000D-9AC5-7
Abstract
There is no abstract available